# SDR SWAA2022030331195

- Difficulty date: February 14, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 66,044 hours, 39,490 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 3 FLOOR TRACK HAS DEEP PITTING CORROSION ON NUT PLATE HOLES FROM STA 947 TO STA 887 / REMOVED AND REPLACED FLOOR TRACK PER SRM 51-40-02 REF SA-M 326 - A1133984
